Asymptotic behavior of solutions to an evolution equation for bidirectional surface waves in a convecting fluid

  • H. Mahmoudi School Math. and Comput. Sci., Damghan Univ., Iran
  • A. Esfahani School Math. and Comput. Sci., Damghan Univ., Iran
Keywords: Boussinesq equation, Asymptotic Behavior, Sobolev spaces, Convecting fluid

Abstract

UDC 517.9

We consider the Cauchy problem for an evolution equation modeling bidirectional surface waves in a convecting fluid. We study the existence, uniqueness, and asymptotic properties of global solutions to the initial value problem associated withthis equation in $R^n$. We obtain some polynomial decay estimates of the energy.

Author Biography

H. Mahmoudi, School Math. and Comput. Sci., Damghan Univ., Iran

 

 

References

R. A. Adams, J. J. F. Fournier, Sobolev spaces, Mathematics, 140, Acad. Press, New York (1975).

H. Brezis, T. Cazenave, Nonlinear evolution equations, Univ. Pierre et Marie Curie (1994).

P. Coullet, S. Fauve, Propagative phase dynamics for systems with Galilean invariance, Phys. Rev. Lett., 55, 2857 – 2859 (1985).

C. R. da Luz, R. C. Charao, ˜Asymptotic properties for a semilinear plate equation in unbounded domains, J. Hyperbolic Different. Equat., 6, no. 2, 269 – 294 (2009), https://doi.org/10.1142/S0219891609001824

E. B. Davis, A. M. Hinz, Explicit constants for Rellich inequalities in $L_p(Omega)$, Math. Z., 227, 511 – 523 (1998), https://doi.org/10.1007/PL00004389

M. C. Depassier, Evolution equation for bidirectional surface waves in a convecting fluid, Phys. Fluids, 18, no. 10, Article 107102 (2006), https://doi.org/10.1063/1.2362843

S. Fauve, E.W. Bolton, M. E. Brachet, Nonlinear oscillatory convection: A quantitative phase approach, Phys. D, 29, no. 1-2, 202 – 214 (1987), https://doi.org/10.1016/0167-2789(87)90056-X

P. Galenko, Phase-field model with relaxation of the diffusion flux in nonequilibrium solidification of a binary system, Phys. Lett. A, 287, 190 – 197 (2001).

P. Galenko, D. Jou, Diffuse-interface model for rapid phase transformations in nonequilibrium systems, Phys. Rev. E, 71, Article 046125 (2005).

P. Galenko, V. Lebedev, Analysis of the dispersion relation in spinodal decomposition of a binary system, Philos. Mag. Lett., 87, 821 – 827 (2007).

R. Ikehata, Energy decay of solution for the semilinear dissipative wave equations in an exterior domain, Funkc. Ekvac., 44, no. 3, 487 – 499 (2001).

Y. Liu, S. Kawashima, Global existence and asymptotic behavior of solutions for quasi-linear dissipative plate equation, Discrete Contin. Dyn. Syst. Ser. A, 29, no. 3, 1113 – 1139 (2011), https://doi.org/10.3934/dcds.2011.29.1113

Y. Liu, S. Kawashima, Global existence and decay of solutions for a quasi-linear dissipative plate equation, J. Hyperbolic Different. Equat., 8, no. 3, 591 – 614 (2011), https://doi.org/10.1142/S0219891611002500

Z. Liu, S. Zheng, Semigroups associated with dissipative systems, Chapman and Hall/CRC (1999).

Y. Sugitani, S. Kawashima, Decay estimates of solutions to a semi-linear dissipative plate equation, J. Hyperbolic Different. Equat., 7, no. 3, 471 – 501 (2010), https://doi.org/10.1142/S0219891610002207

I. E. Segal, Dispersion for non-linear relativistic equations, II, Ann. Sci. Ecole Norm. Super, ´ (4)1, 459 – 497 (1968), https://doi.org/10.24033/asens.1170

H. Takeda, Y. Maekawa, S. Kawashima, Asymptotic profile of solutions to a hyperbolic Cahn – Hilliard equation, Bull. Inst. Math. Acad. Sin. (N.S.), 10, no. 4, 479 – 539 (2015).

Y. Wang, F. Liu, Y. Zhang, Global existence and asymptotic of solutions for a semi-linear wave equation, J. Math. Anal. and Appl., 385, no. 2, 836 – 853 (2012), https://doi.org/10.1016/j.jmaa.2011.07.010

Y. Wang, Z. Wei, Global existence and asymptotic behavior of solutions to Cahn – Hilliard equation with inertial term, Int. J. Math., 23, no. 9, Article 1250087 (2012), https://doi.org/10.1142/S0129167X12500875

Published
25.10.2020
How to Cite
MahmoudiH., and Esfahani A. “Asymptotic Behavior of Solutions to an Evolution Equation for Bidirectional Surface Waves in a Convecting Fluid ”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 72, no. 10, Oct. 2020, pp. 1386 -99, doi:10.37863/umzh.v72i10.6032.
Section
Research articles